# SDR NSVA200600202

- Difficulty date: November 14, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N191MJ
- Make and model: Saab 340B
- Aircraft serial: 191
- Aircraft time: 34,112 hours, 39,346 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Ecu
- Part number: 99207S0CN6071T2D
- Part serial: ECD11679
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE LOST TORQUE AND PROP RPM INDICATIONS AFTER DEPARTURE.  UPON INSPECTION OF NR 2 RT ENGINE FOUND ECU BAD. REMOVED AND REPLACED NR 2 ECU PN OFF 99207S0CN6071T2DPT6 PN ON 99207S0CN0671T20P17 SN OFF ECD11679 SN ON ECDT1284 IAW 74-00-00 GE ENGINE MANUAL PAGE 64 INSPECTION AND GE ENGINE MANUAL.   REMOVED AND REPLACED 74-00-00 PAGE 405 REQUIRES ENGINE FOR OPS CHECK.  PERFORMED ENGINE RUNS PER GECTC9 72-00-00, OPS CHECK GOOD.
